MathSciNet Relay Station
MathSciNet bibliographic data
MR1301014 (96k:58055) 58E20 (35J45)
Chen, Jingyi A boundary value problem for Hermitian harmonic maps and applications. Proc. Amer. Math. Soc. 124 (1996), no. 9, 2853–2862.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement